PDA

View Full Version : Hi All! I'm new! Looking for support, relief, peace of mind, etc! :-)



KJW609
10-26-2016, 07:02 AM
Hi Everyone!

I'm new here, first time ever joining a forum actually. Looking for some support, relief, etc...from others who unfortunately may be going through the same thing. Sadly from all the members, there seems to be quite a bit of us suffering from anxiety.

I've had anxiety for quite some time now, mostly controlled. 2 years ago, things got to me bad enough to seek treatment to help take the edge off. My dr put me on 5 mgs of Lexapro. After 3 weeks, I felt great...better than I remember feeling...not always worried or stressed or wondering "what if". After a few months, I didn't feel it working as well so they upped my dose to 10 mgs. That didn't work well so I weaned myself off and for a while I did great. Fast forward to 3 weeks ago.

I decided to give Lexapro another try. After about 2.5 weeks, I started getting weird tingling sensations in my head and remembered "uh oh, this happened before." Still tho, I kept going, hoping it would subside once they full "kick in." WRONG! This time, I had an adverse reaction and it's just awful. I've been off of them completely (5 mgs) for 5 days. I've been to the dr for blood work because I feel so bad. Flu like symptoms, headache and body vibrations. PLEASE someone tell me this is normal!!!!! Blood work thankfully came back normal...although I was secretly hoping iron or b12 was low and would be an easy fix...just to get some definitive answers. Well, here we are, still have pressure in my temples (both sides), very light sensitive and these body vibrations are VERY unsettling. I feel it mostly when I'm sleeping and everything is pointing to anxiety...or Lyme disease. I just had blood work and that was normal so I'm sure we can rule out Lyme. It's so hard for me to believe anxiety can cause such significant reactions within your body but it does make sense. At first I'm thinking..."Ok, too many changes at once. 1) just getting over a cold 2) started Lexapro (generic version) again and 3) got the flu shot." All withing a short period of time, maybe it was too much? Plus, I was lacking on my normal vitamin intake. Them I'm thinking it could be an adverse reaction to the flu shot but I've had it every year of my life that I remember and never had any issues. But the more I think about it, the more I'm thinking this is all anxiety driven! I don't want to be on medication because the feeling is awful and what if that, the adverse effect of it...maybe??? Maybe withdrawal since I stopped suddenly?? IDK, but what I do know is I want to try to find a way to do this without all the chemicals. I found natural anxiety/stress vitamins that had really good reviews and I can't wait to try them, but I was hoping to feel better first to keep myself from feeling worse. BUT, if all of this IS anxiety driven, maybe I should start them to see if it helps. How in the world is this supposed to get better when I'm just stressing over feeling bad? LOL! These buzzing/vibrating sensations are awful and incredibly unsettling. Thinking about requesting an appt with a neurologist just to rule that kind of stuff out but in the meantime, I guess support from others going through similar things would be helpful. My husband is amazing and incredibly supportive but thankfully, he doesn't have anxiety and doesn't quite get it. And it's not something I'm open to just announcing to people who may be critical because they don't understand. HELP!

Sorry for the long intro and rant! Thanks for having me! Looking forward to making new friends and possibly helping someone else who may be going through similar circumstance.

KJW609
10-26-2016, 07:03 AM
BTW...not sure how these forums work so please bear with me as I familiarize myself with it! :-)

fixmybrokenmind
10-26-2016, 10:21 AM
Hello and welcome kjw! I have never taking anti depressants but as far as I know stopping them cold turkey can DEFINITELY cause side effects/withdrawl. I have a friend who quit benzodiazapines and had very similiar effects to you. Get as much rest as possible and mention the side effects to your gp who put you on the meds.